# SDR AU000837

- Difficulty date: August 28, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 15M3
- Condition: Faulty
- Location: Prop Feather
- Component: Prop Feather, Mcauly
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AUTOFEATHER MICROSWITCH FAULTY.  (X)
